# SDR VNAA202311290021

- Difficulty date: October 12, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690337787
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR SILL BTW FS517.00 TO FS565.00 AT SURROUND STRUCTURE FWD CARGO DOOR.   CORROSION ON DOOR SILL BTW FS517.00 TO FS565.00 AT SURROUND STRUCTURE FWD CARGO DOOR WAS REMOVED PER EA 23-C9-53-1536 REV. IR
